Duke Mathematical Journal

Hausdorff-Besicovitch dimension of Brownian motion paths

Henry P. McKean, Jr.

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 22, Number 2 (1955), 229-234.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077466268

Mathematical Reviews number (MathSciNet)
MR0069425

Zentralblatt MATH identifier
0066.04502

Digital Object Identifier
doi:10.1215/S0012-7094-55-02223-7

Subjects
Primary: 60.0X

Citation

McKean, Jr., Henry P. Hausdorff-Besicovitch dimension of Brownian motion paths. Duke Mathematical Journal 22 (1955), no. 2, 229--234. doi:10.1215/S0012-7094-55-02223-7. http://projecteuclid.org/euclid.dmj/1077466268.


Export citation